Paracetamol Aurovitas 0.5g x 12 tablets

Aurovitas Pharma


£9.99 £15.00




The indication for the use of Paracetamol Aurovitas 0.5g is mild or moderate pain as well as feverish conditions. It contains paracetamol - an active substance that has analgesic and antipyretic effects.

Composition Paracetamol Aurovitas 0.5g:

Active substance: paracetamol (Paracetamolum). Each tablet contains 500mg of paracetamol and other ingredients: pregelatinised maize starch, colloidal anhydrous silica, hydroxypropyl cellulose (low viscosity), sodium carboxymethyl starch (type A), talc, magnesium stearate.

Action Paracetamol Aurovitas 0.5g:

The drug is intended for use in adults and children and adolescents over 10 years of age. Paracetamol Aurovitas 0.5g is indicated for fever and mild to moderate pain. Each tablet contains 500mg of paracetamol, which has analgesic and antipyretic effects.

Application:
Paracetamol Aurovitas 0.5g is indicated for use in adults and children and adolescents over 10 years of age in the treatment of mild or moderate pain (including teeth and headache) and fever.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. You should not drink alcohol during treatment. Talk to your doctor about the possibility of using the drug during pregnancy and breastfeeding (it is not recommended to use the drug for a long time and in high doses).

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use simultaneously with other agents with paracetamol. Do not use on children under 10 years of age.

Side effects:
The use of the drug is associated with the risk of side effects. Rare: some blood diseases (including agranulocytosis, thrombocytopenia, thrombocytopenic purpura, hemolytic anemia, leukopenia, platelet disorders, stem cell disorders); allergic reactions; depression, confusion and hallucinations; convulsions and headaches; blurred vision; edema; stomach pain, stomach or intestinal bleeding, diarrhea, nausea, vomiting; liver problems, liver failure, jaundice (yellowing of the skin and eyes), cirrhosis; rash, itching, sweating, hives, red patches on the skin, angioedema (swelling of the face, lips, throat or tongue); dizziness, general malaise, fever, sedation, drug interactions; overdose and intoxication. Very rare: pancytopenia; allergic reactions - treatment should be discontinued (this includes, for example, angioedema, difficulty breathing, sweating, nausea, drop in blood pressure, shock and anaphylaxis); low blood sugar; hepatotoxicity; cloudy urine and kidney problems; bronchospasm (difficulty breathing) in patients who are hypersensitive to aspirin and other anti-inflammatory drugs; hematuria; enuresis. Not known: acute generalized pustular rash (drug-induced rash characterized by numerous, small, mainly non-vesicular, sterile pustules); severe rash or flaky skin; Stevens-Johnson syndrome (severe life-threatening skin disease); swelling of the skin, blisters or rash caused by taking paracetamol. Usually, symptoms disappear when treatment is stopped.

Dosage of Paracetamol Aurovitas 0.5g tablets:

For oral use, take as directed by your doctor or according to the information on the leaflet. Recommended dose for adults and adolescents over 16 years of age (body weight over 55kg): a single dose of 1-2 tablets. If necessary, the dose may be repeated up to 4 times a day. The maximum daily dose: 6 tablets (3000mg). Recommended daily dose for children from 10 to 15 years of age (body weight 40-55kg): a single dose is 1 tablet. If necessary, the dose may be repeated up to 4 times a day. The maximum daily dose: 4 tablets (2000mg). There should be a 4-hour interval between doses. The tablets should be swallowed whole (or the tablet may be divided) with plenty of water. Do not exceed recommended daily doses. If the pain persists for more than 5 days or the fever for more than 3 days, consult a doctor.